# SDR AALA202501145630

- Difficulty date: January 13, 2025
- Submitted: January 14, 2025
- Operation: Air carrier
- Aircraft: N341SV
- Make and model: Boeing 737823
- Aircraft serial: 44487
- Aircraft time: 12,342 hours, 4,589 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: INTERMITTENT RED WHITE FLASHING LIGHT ON EMERGENCY ROW 17ABC. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
